advertisement
Question
Posted by: Ronald | 2012-05-22

HIGH CHOLESTEROL

Good Day

My cholesterol level is about 7.6 &  I am taking simvastatin &  disprin as prescribed by my gp. Could the high cholesterol be what is causing my erection problems? I sometimes struggle to maintain an erection during sex. If yes what I can take to assist me with this problem? I am 37 years old. I am due to check my levels again in July.

Thank you,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ronald

You will have to mention these symptoms to your doctor. Your erectile dysfunction can be due to the high cholesterol count, which in turn can cause poor blood flow in the small blood vessels, supplying your penis. Ask your doctor for a prescription of Cialis, Viagra or Levitra. These drugs are very effective in treating erectile dysfunction. Your doctor will have to exclude other factors, like hypertension and diabetes. If you are a smoker, you will have to stop immediately. Excessive alcohol intake will also have a negative influence.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement